# SDR IPXA2014062783413

- Difficulty date: June 9, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 52,622 hours, 14,644 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, LT WING FIXED L/E BEADED DOUBLER FOUND WITH CRACKS BETWEEN XOS 610-625.  ACCOMPLISHED REPAIR ON LT WING FIXED L/E BEADED DOUBLER FROM XOS 610-633 IAW EA 011-5730-01-A5425, REV I/R AND EO 5730-54759-A.
